None found.

  • Size

    100ct

    Description

    Topcare allergy capsules (diphenhydramine HCI 25mg each antihistamine) for allergy relief: sneezing, runny nose, itchy-watery eyes, and itchy throat. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy nose or throat, itchy-watery eyes, temporarily relieves these symptoms of the common cold: runny nose, sneezing. Compare to benadryl allergy kapseals active ingredient.* Quality guaranteed - this topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. *This product is not manufactured or distributed by Pfizer Consumer Healthcare, distributor of benadryl allergy kapseals. Quality guaranteed. Relief of sneezing, runny nose, itchy-watery eyes.

    Identifier

    00036800084384

    SKU/UPC

    3680008438

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Topcare allergy capsules (diphenhydramine HCI 25mg each antihistamine) for allergy relief: sneezing, runny nose, itchy-watery eyes, and itchy throat. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy nose or throat, itchy-watery eyes, temporarily relieves these symptoms of the common cold: runny nose, sneezing. Compare to benadryl allergy kapseals active ingredient.* Quality guaranteed - this topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. *This product is not manufactured or distributed by Pfizer Consumer Healthcare, distributor of benadryl allergy kapseals. Quality guaranteed. 50% more free: 24 + 12 = 36 capsules.

    Identifier

    00036800134454

    SKU/UPC

    3680013445

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    HYLAND'S 4 KIDS COMPLETE ALLERGY HOMEOPATHIC FORMULA IS DESIGNED TO PROVIDE CHILDREN AGES 2 THROUGH 12 WITH NATURAL RELIEF FROM COMMON SYMPTOMS OF BOTH INDOOR AND OUTDOOR ALLERGIES. WE CREATE THIS NON-DROWSY FORMULA WITH A MIXTURE OF HOMEOPATHIC REMEDIES USED TRADITIONALLY FOR TREATING RUNNY NOSE, SNEEZING, WATERY EYES AND ITCHINESS OF THE EYES, NOSE AND THROAT. OUR FORMULA IS MADE UP OF LESS THAN 0.01% ALCOHOL AND IS FREE OF SUGAR, DYES AND ARTIFICIAL FLAVORS. THIS BOTTLE CONTAINS 4 FL. OZ. OF OUR HOMEOPATHIC 4 KIDS COMPLETE ALLERGY FORMULA.

    Identifier

    00354973309715

    SKU/UPC

    35497330971

    Manufacturer

    Hylands

    Brand

    Hyland's
  • Size

    24 ct

    Identifier

    00300850080017

    SKU/UPC

    30085008001
  • Size

    5 ct

    Description

    Claritin® Non-Drowsy* Loratadine Tablets 10mg/Antihistamine. Indoor & outdoor allergies. 24 hour relief of: sneezing, runny nose, itchy, watery eyes, itchy throat or nose. Original prescription strength. Uses: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throat. Questions or comments 1-800-CLARITIN (1-800-252-7484) or www.claritin.com. All rights reserved. The graphics on the front panel of this carton constitute trademarks of Schering corporation.

    Identifier

    00041100080226

    SKU/UPC

    4110008022

    Manufacturer

    Schering-Plough Healthcare Products, Inc.

    Brand

    Claritin
  • Size

    4 oz

    Description

    Uses: Temporarily relives these symptoms due to hay fever or other upper respiratory allergies: Runny nose, sneezing, itchy, watery eyes, itching of the nose or throat. Alcohol Free

    Identifier

    00036800134447

    SKU/UPC

    3680013444

    Manufacturer

    TOPCO

    Brand

    TOP CARE®